# SDR QXEA200700503

- Difficulty date: March 31, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 9,284 hours, 8,625 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HLN FLIGHT NR 2322: ABORTED TAKEOFF, PRIOR TO 60 KNOTS, RECEIVED A NR 2 BLEED HOT CAUTION LIGHT.  RAN CHECKLIST.  NR 2 BLEED HOT CAUTION MESSAGE WENT OUT AFTER ONE MINUTE.  MAINTENANCE C/W Q400 FIM TASK 36-20-00-810-802 FROM PARA 1 THRU 3 STEP 1 THRU 3A.  C/W CLOSE OUT TASK PARA 5.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
